Journal of Differential Geometry

Algebraic geometric interpretation of Donaldson's polynomial invariants

Jun Li

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 37, Number 2 (1993), 417-466.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214453683

Digital Object Identifier
doi:10.4310/jdg/1214453683

Mathematical Reviews number (MathSciNet)
MR1205451

Zentralblatt MATH identifier
0809.14006

Subjects
Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}
Secondary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx] 57R55: Differentiable structures 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]

Citation

Li, Jun. Algebraic geometric interpretation of Donaldson's polynomial invariants. J. Differential Geom. 37 (1993), no. 2, 417--466. doi:10.4310/jdg/1214453683. https://projecteuclid.org/euclid.jdg/1214453683


Export citation

References

  • [1] S. K. Donaldson, Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. (3) 50 (1985) 1-26.
  • [2] S. K. Donaldson, Connections, cohomology and the intersection forms of 4- manifolds, J. Differential Geometry 24 (1986) 275-341.
  • [3] S. K. Donaldson, Polynomial invariants for smooth four-manifolds, Topology 29 (1990) 257-315.
  • [4] J.-M. Drezet and M. S. Narasimhan, Group de Picard des varietes de modules de fibres semi-stables sur les coubes algebriques, Invent. Math. 97 (1989) 53-94.
  • [5] D. Freedman and K. Uhlenbeck, Instantons and four-manifolds, Springer, Berlin, 1984.
  • [6] R. Friedman, Vectorbundles over surfaces, to appear.
  • [7] R. Friedman and J. W. Morgan, Smooth four-manifolds and complex surfaces, preprint.
  • [8] D. Gieseker, On the moduli of vector bundles on an algebraic surface, Ann. of Math.(2) 106 (1977) 45-60.
  • [9] A. Grothendieck, Techniques de construction et thorernes d'existence en gometrie algebrique IV: les schmas de Hilbert, Semiriaire Bourbaki, 1960-61.
  • [10] R. Hartshorne, Algebraic geometry, Graduate Texts in Math., Vol. 52, Springer, Berlin, 1977.
  • [11] M. Itoh, The moduli space of Yang-Mills connections over a Kahlersurface is a complex manifold, Osaka J. Math. 22 (1985) 845-862.
  • [12] F. Knudsen and D. Mumford, The projectivity of the moduli space of stable curves I: preliminaries on 'det' and 'div Math. Scand. 39 (1976) 19-55.
  • [13] J. Li, Kodaira dimension of moduli space of vectorbundle on algebraic surfaces, preprint.
  • [14] M. Maruyama, Moduli of stable sheaves, I, J. Math. Kyoto Univ. 17 (1977) 91-126.
  • [15] M. Maruyama, Moduli of stable sheaves, Moduli of stable sheaves. II, J. Math. Kyoto Univ. 18 (1978) 557-614.
  • [16] J. W. Morgan, Comparison of the Gieseker compactification and the Uhlenbeck Compactification of moduli space, preprint.
  • [17] J. W. Morgan, Comparison of the Donaldson polynomial invariants with their algebro-geometric analogue, preprint.
  • [18] D. Mumford, Geometric invariant theory, Springer, Berlin, 1982.
  • [19] K. G. O'Grady, Algebro-geometric analogues of Donaldson's polynomials, preprint.
  • [20] C. Taubes, Self-dual connections on 4-manifolds with indefinite intersection matrix, J. Differential Geometry 19 (1984) 517-560.
  • [21] A. N. Tyurin, Algebraic geometric aspects of smooth structures I. The Donaldson polynomials, Russian Math. Surveys 44 (1990) 113-178.
  • [22] K. Uhlenbeck, Removable singularity in Yang-Mills fields, Comm. Math.Phys. 83 (1982) 11-29.